# SDR SWIA200718091

- Difficulty date: April 7, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 5,585 hours, 3,719 cycles
- System (JASC): 3170 · Automatic Data
- Part: Dcu
- Part number: 8221310104
- Part serial: 10TWX
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 1,558 hours, 998 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEVATOR SPLIT CAUTION MESSAGE FOLLOWED BY A CAS MISCOMP STATUS MESSAGE IN FLIGHT, RETURNED TO ORD.  REPLACED NR 1 DCU IAW CRJ MM 31-41-04.
